Exact Neumann boundary controllability for second order hyperbolic equations

Volume 76 / 1998

Weijiu Liu, Graham Williams Colloquium Mathematicum 76 (1998), 117-142 DOI: 10.4064/cm-76-1-117-142

Abstract

Using HUM, we study the problem of exact controllability with Neumann boundary conditions for second order hyperbolic equations. We prove that these systems are exactly controllable for all initial states in $L^2({\mit\Omega})\times (H^1({\mit\Omega}))'$ and we derive estimates for the control time T.

Authors

  • Weijiu Liu
  • Graham Williams

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image